ON SALE Telfast Oral Liquid 150mL
Telfast Oral Liquid 150mL
Telfast
$12.99 $16.99

Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines.

Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

Use Telfast Oral Liquid for relief of the symptoms of hayfever allergies: • Sneezing • Runny & itchy nose • Itchy & watery eyes • Itchy throat Use Telfast Oral Liquid for relief of the symptoms of itchy skin rash/hives (urticaria): • Swelling related to allergy or hives • Itchy skin rash • Itch caused by hives

* If you purchase a PHARMACY MEDICINE our friendly Pharmacist will call you to confirm it is the right product for your needs.

** Please note this product has a maximum order quantity of 1. Thank you.

Size:
150mL
Available Quantity:
1

Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines.

Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

Use Telfast Oral Liquid for relief of the symptoms of hayfever allergies: • Sneezing • Runny & itchy nose • Itchy & watery eyes • Itchy throat Use Telfast Oral Liquid for relief of the symptoms of itchy skin rash/hives (urticaria): • Swelling related to allergy or hives • Itchy skin rash • Itch caused by hives

Always follow the instructions for use

This product may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Contains hydroxybenzoates, xylitol and sugars. Do not use in children under 2 years of age for allergies and 6 months of age for hives.
Active Ingredients: Fexofenadine Hydrochloride 30mg/5mL Inactive Ingredients: Butyl hydroxybenzoate, Edetate disodium, Poloxamer 407, Polypropylene glycol, Propyl hydroxybenzoate, Purified water, Raspberry cream flavour, Sodium phosphate d4ibasic heptahydrate, Sodium phosphate monobasic monohydrate, Sucrose, Titanium dioxide, Xanthan gum, Xylitol
Store below 30°C